Sh:471

Bib entry
@article{Sh:471,
 author = {Lifsches, Shmuel and Shelah, Saharon},
 title = {{Peano arithmetic may not be interpretable in the monadic theory of linear orders}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {62},
 number = {3},
 year = {1997},
 pages = {848--872},
 issn = {0022-4812},
 doi = {10.2307/2275575},
 mrclass = {03C85 (03E35 03F25 03F30)},
 mrnumber = {1472126},
 mrreviewer = {M. Yasuhara},
 doi = {10.2307/2275575},
 note = {\href{https://arxiv.org/abs/math/9308219}{arXiv: math/9308219}},
 arxiv_number = {math/9308219}
}